Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Infinite Dimensional Version of Sard's Theorem

S. Smale
American Journal of Mathematics
Vol. 87, No. 4 (Oct., 1965), pp. 861-866
DOI: 10.2307/2373250
Stable URL: http://www.jstor.org/stable/2373250
Page Count: 6
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
An Infinite Dimensional Version of Sard's Theorem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
861
    861
  • Thumbnail: Page 
862
    862
  • Thumbnail: Page 
863
    863
  • Thumbnail: Page 
864
    864
  • Thumbnail: Page 
865
    865
  • Thumbnail: Page 
866
    866